American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16K50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Louis Rowen and David Saltman. Simultaneous embeddings of finite dimensional division algebras. Proc. Amer. Math. Soc. 141 (2013) 737-744.
Abstract, references, and article information
View Article: PDF

[2] Roberto Aravire and Bill Jacob. Relative Brauer groups in characteristic $p$. Proc. Amer. Math. Soc. 137 (2009) 1265-1273. MR 2465648.
Abstract, references, and article information
View Article: PDF

[3] Robert Guralnick, Murray M. Schacher and Jack Sonn. Irreducible polynomials which are locally reducible everywhere. Proc. Amer. Math. Soc. 133 (2005) 3171-3177. MR 2160178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Louis H. Rowen. Division algebras over $C_{2}$- and $C_{3}$-fields. Proc. Amer. Math. Soc. 130 (2002) 1607-1610. MR 1887005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Fred Van Oystaeyen and Yinhuo Zhang. The Brauer group of Sweedler's Hopf algebra $H_4$. Proc. Amer. Math. Soc. 129 (2001) 371-380. MR 1706961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1